MathSciNet Relay Station
MathSciNet bibliographic data
MR2503989 (2010d:14016) 14E15 (14E30)
Schwede, Karl $F$-injective singularities are Du Bois. Amer. J. Math. 131 (2009), no. 2, 445–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement